# SDR ASAA2023021041896

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 27,131 hours, 8,359 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGED ATTEMPTED TO RE-ENGAGE AND AGAIN DISENGAGED. NOTED THE #2 THRUST LEVER ADVANCED AND #1 MAINTAINED COMMANED N1 SETTING. GROUNDED - YES. IAW B737-900 AMM 22-11-00-740-801 - DFCS OPS TEST ACCOMPLISHED. NO FAULTS SEEN. IAW AMM TASK 22-31-TASK 804. NO FAULTS SEEN. AIRCRAFT CONSIDERED SERVICEABLE.
